International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 441-448

Approximating fixed points of λ-firmly nonexpansive mappings in Banach spaces

Gang-Eun Kim

Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 2 September 1997

Copyright © 2000 Gang-Eun Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the convergence of the Ishikawa iteration methods to fixed points for the result of Smarzewski (1991). Our theorems also improve recent theorems due to Sharma and Sahu (1996).